On the Blow-Up Set for Non-Newtonian Equation with a Nonlinear Boundary Condition
Zhilei Liang
Abstract and Applied Analysis, 2010, vol. 2010, 1-12
Abstract:
We identify the blow-up set of solutions to the problem ð ‘¢ ð ‘¡ = ( | ð ‘¢ ð ‘¥ | ð ‘ âˆ’ 2 ð ‘¢ ð ‘¥ ) ð ‘¥ , ð ‘¥ > 0 , ð ‘¡ ∈ ( 0 , 𠑇 ) , − | ð ‘¢ ð ‘¥ | ð ‘ âˆ’ 2 ð ‘¢ ð ‘¥ ( 0 , ð ‘¡ ) = ð ‘¢ ð ‘ âˆ’ 1 ( 0 , ð ‘¡ ) , ð ‘¡ ∈ ( 0 , 𠑇 ) , and ð ‘¢ ( ð ‘¥ , 0 ) = ð ‘¢ 0 ( ð ‘¥ ) ≥ 0 , ð ‘¥ > 0 , where ð ‘ > 2 . We obtain that the blow up set ð µ ( ð ‘¢ ) satisfies [ 0 , ð ‘ ( ð ‘ âˆ’ 1 ) / ( ð ‘ âˆ’ 2 ) ) ⊂ ð µ ( ð ‘¢ ) ⊂ [ 0 , ð ‘ ( ð ‘ âˆ’ 1 ) / ( ð ‘ âˆ’ 2 ) ] . The proof is based on the analysis of the asymptotic behavior of self-similar representation and on the comparison methods.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/680572.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/680572.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:680572
DOI: 10.1155/2010/680572
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().